ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A formula for the solution of general Abel integral equation

Chakrabarti, A and George, AJ (1994) A formula for the solution of general Abel integral equation. In: Applied Mathematics Letters, 7 (2). 87 -90.

[img] PDF
a_formula.pdf - Published Version
Restricted to Registered users only

Download (231Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(94)90037-X

Abstract

A new formula for the solution of the general Abel Integral equation is derived, and an important special case is checked with the known result.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Jun 2011 07:19
Last Modified: 03 Jun 2011 07:19
URI: http://eprints.iisc.ernet.in/id/eprint/36112

Actions (login required)

View Item View Item